Skip to content
Trants Pharmacy
Shopping Cart 0
Close Back
  • Home
  • Shop
    • Medicine
    • Skincare
    • Makeup
    • Baby
    • Wellbeing
    • Fragrance
    • Haircare
    • Mens Grooming
    • Vitamins
    • Dental
    • Gifts
      • Gifts for Her
      • Gifts for Him
      • Gifts for Kids
  • Repeat Prescriptions
  • Services
    • Prescription Schemes
    • Consultation Room
    • Blister Packing Service
    • Generic Medication
    • Ear Piercing
    • Emergency Contraception
  • Offers
  • Gift Vouchers
  • Health A to Z
  • About
  • Contact
  • Blog
    Close
    Your cart is currently empty.
    0

    Total: €0.00

    Delivery is calculated at Checkout
    View Cart
    Continue browsing
    Close
    Panadol Actifast 500mg Tablets  20 Pack

    Glaxo SmithKline

    Panadol Actifast 500mg Tablets 20 Pack

    €6.85
     
    This item is a recurring or deferred purchase. By continuing, I agree to the cancellation policy and authorize you to charge my payment method at the prices, frequency and dates listed on this page until my order is fulfilled or I cancel, if permitted.

    What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.What is it
    Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.
    Suitable for.
    Headache
    Rheumatic pain
    Muscular ache/pain
    Toothache
    Period pain
    Cold and flu symptoms

    Dosage
    Adults and children aged 12 years and over. Take 12 tablets every 46 hours as required.
    Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
    Not suitable for children under 12 years of age.

    Warnings and Cautions
    Do not exceed the stated dose.
    Do not take with other products containing paracetamol.
    This product should only be used when clearly necessary.
    Immediate medical advice should be sought in the event of over dosage even if you feel well.
    Please read the enclosed leaflet carefully.

    Ingredients
    Active ingredient Each tablet contains. Paracetamol 500mg.
    Other ingredients. Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.

    Share
    Share on Facebook Twitter Pinterest
    ×

    Free Delivery

    Get free Two Day Delivery on your order when you spend €49 or more

    Read More

    Repeat Prescriptions

    Refilling your Prescriptions has never been easier with our Repeat Service

    Read More

    Gift Vouchers

    eGift Vouchers are the perfect gift for that special someone!

    Read More

    Address

    Convent St
    Listowel
    Kerry
    V31 P282

    Call 068 24550
    prescriptions@trantspharmacy.ie

    HOURS

    Monday - Saturday
    9:00am - 6:00pm

    Sunday
    Closed

    Bank Holidays
    11:00am - 1:00pm

    Irish Pharmacy #7616
    social
    FacebookInstagram
    Copyright © 2025 Trants Pharmacy . Privacy . Terms . Refund Policy . Marketing by Splash
    Popup

    Stay up to date on the latest product releases, special offers & news by signing up for our newsletter.

    Read our privacy policy.